# SDR A6WA201140517

- Difficulty date: June 25, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,198 hours, 17,365 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER SKIN L/E CHAFED AND INBD AND OTBD END.  REPLACED LT AILERON UPPER SKIN L/E, INBD AND OTBD END IAW REO 601R-57-60-013.
